# SDR YENA20090529056

- Difficulty date: May 29, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N509JB
- Make and model: Airbus A320-232
- Aircraft serial: 1270
- Aircraft time: 35,609 hours, 13,613 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 846401
- Part serial: K65440
- Condition: Failed
- Location: Lt Mlg
- Part time: 35,609 hours, 13,613 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 916, ORD-JFK, LPG GEAR DISAGREE, GEAR UNLOCK ECAM, WHEN LANDING GEAR WAS LOWERED THE LEFT MAIN DOWN AND LOCK INDICATION WAS IN DISAGREEMENT.  ECAM WHEEL PAGE SHOWED LEFT FRONT INDICATOR IN GREEN AND REAR INDICATOR RED.  REPLACED LT MLG DOWNLOCK PROXIMITY SENSOR 15GA INDICATED ON PFR IN IAW AMM 32-31-73.  BITE CHECK GOOD.  PERFORMED L/G RETRACT AND EXTENSION IAW AMM 32-30-00.  OPS CHECK GOOD.
